# SDR SWI2023F00548

- Difficulty date: September 28, 2023
- Submitted: December 1, 2023
- Operation: Air carrier
- Aircraft: N727SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10191
- Aircraft time: 48,096 hours, 31,689 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H UPPER TRANSCOWL OUTBD "A" BRACKET STANDOFF HAS SUSPECTED CRACK.   (C-CHECK RO 12/04/2023)   INSTALLED 1 EA. NEW STANDOFF P/N CN624-2082-201 ON L/H UPPER TRANS COWL (OUTBD). REF. REO 670-54-21-971, REV. A, DATED 2017-05-11. COMPLIED WITH STEPS 1-3. M-337 AND SKYWEST TASK CARD 51-900-1002-SKY COMPLIED WITH.
